# SDR UPS805013

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Landing Gear Dr
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW FOUND ON TAKEOFF WHEN GEAR RAISED, GOT DOOR NOT LATCHED LIGHT.  DID UPLATCH CHECK THEN GEAR HANDLE BACK UP, LIGHT WENT OUT.  INSPECTED, CLEAN AND LUBED DOOR LATCH AND DOOR SENSOR.
